Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Diarrhea After Mutual Masturbation Worried I Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

IS MASTURBATIN (MASTURBATION, 2010) (MASTURBATION SIDE EFFECTS, 2010) (MASTURBATION AND STD/HIV, 2010)

dear doc.. i am a 16 year old guy who is very concerned about this situation. for the past few months i have been masturbating a lot and i have also found acne on my whole face and back. is there anything i can do tohelp this...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...trouser snake. You can use the information to educate your pals so they can stop stock piling Clearasil Ultra just in case!Dr. BobMasturbationSep 22, 2005What is the truth about side-effects of Masturbation. I heard people saying that it might... Read more »

HIV risk from mutual masturbation

Hi, I was with a transexual who masturbated himself. After this he was goign to proceed to... Read more »

Pornstar Worries Pt4

Hello Dr Bob, I now know I have right royally f@cked up!! My ex girlfriends symptoms are still... Read more »
Articles
The Body

High Anxiety: AIDS Anxiety in the Worried-Wells and Worried-Sicks, Part Two

...demonstrates an AIDS-related panic attack as well as the anxiety that can be brought on by an HIV/AIDS diagnosis and disclosure worries. HELP ... I don't know what's happening to me Aug 20, 2010 Whether genetically, biologically or... Read more »
The Body

High Anxiety: AIDS Anxiety in the Worried-Wells and Worried-Sicks, Part One

... Read Part Two of this blog entry, posted on Sept. 23, 2010. Fear of an Epidemic Resulting in an Epidemic of Fear: The Worried-Wells Imagine being so frightened of contracting an illness that you begin believing God is sending you bad omens... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...can cause dehydration (loss of water and nutrients) and wasting (unintentional weight loss). You have diarrhea if you have watery stools or if you have three or more bowel movements each day. If your diarrhea lasts for more than a few days,... Read more »
U.S. Centers for Disease Control and Prevention

Philippines Worried About Rapid Rise in HIV/AIDS Cases

... Responding to a worrying spike in new HIV/AIDS diagnoses, the Philippines health department today vowed to increase its outreach to those most at risk. Read more »
Connect With Others

Worried after multiple encounters

Posted by worriedOZ, 2 Replies
...experiencing a moderate night sweat, then about 4 mild ones, then a severe one, then a mild one and then they disappeared. Some loose stool as well. I am just really scared about these night sweats because my acts were certainly very low risk -... Read more »

I am worried my 3 month test isnt accurate.

Posted by Worried12, 11 Replies
...First let me say I am sorry for asking "stupid" questions. I think I have an anxiety disorder, and I will seek help when this HIV thing is resolved. I was tested at nearly 4 months, but I have heard it is possible to not be accurate until 6... Read more »

Worried, please respond with opinions. Thanks

Posted by WorriedinVegas
...amount of her vaginal secretions came into contact with them. Weeks later I experienced symptoms such as fever, mild sore throat, diarrhea, swelling in groin. I hope this is due to stress. But then I read about an article where a health care... Read more »

acute hiv symptoms? very worried....

Posted by veryworried, 1 Reply
...nauseous, couldn't sleep when i went to bed, night sweats broke out & eventually i had to run to the bathroom to throw up. diarrhea at the same time, i.e. not a pretty sight. after i had ran back & forth between the bedroom & the... Read more »